# SDR DALA2022121908216

- Difficulty date: November 23, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 90,680 hours, 41,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE SEAT 21D.   REMOVED AND REPLACED SEAT TRIM, IAW CMM 25-21-52. OPS CHECKS GOOD.
